# SDR RRXA000715

- Difficulty date: March 16, 2000
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N831AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46146
- Aircraft time: 81,346 hours, 23,634 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 97540583
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND 3 TEMPERARY REPAIRS  AT THE C-PIT DOOR FLOOR COVER HINGED SECTION SKIN, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPLACEMENT SKIN IAW DC-8 SRM 51-1-21, 51-1-8 AND DAC DWG 975408.
